A slightly elevated total protein and sodium level could just mean you were a bit dehydrated. However, depending on your age, they could mean something more sinister. Follow up with your physician to find out why the blood tests are a bit off. He/she may want to repeat them to see if they normalize. Best of luck to you!
Thank You for answering. 2 months ago i started to using Claravix and had blood taking 2 time. In my tests everything was normal. Now i feel my heart about to fly so fast and my hib hurts when i step on it. I am wondering that could be from accutane. I am taking 80 mg a day. Thank You
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.